# SDR AALA202203309891

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737-8
- Aircraft serial: 30599
- Aircraft time: 60,423 hours, 25,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING HOUSING LOOSE AT MULTIPLE LOCATIONS AT AISLE 10C, 11C, 15C, 17C, 20C, 26C. 27C, 29C, 31C. ADJUSTED ESCAPE PATH LIGHTING HOUSING AT ALL ABOVE MENTIONED LOCATIONS PER AMM 33-51-11.
